# SDR ABXA070107

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 77,579 hours, 28,170 cycles
- Engine: Pwa JT3D7
- Engine time: 3,745 hours, 2,316 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800044
- Part serial: 8138108
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AT TOP OF CLIMB, NR 1 ENGINE OIL PRESSURE STARTED DROPPING OFF INTO CAUTIONARY RANGE.  RAN ABNORMAL CHECK LIST, REDUCED POWER TO IDLE. OIL PRESSURE DROPPED BELOW RED LINE, SECURED ENGINE AND RETURNED FOR LANDING.  REPLACED NR 1 ENGINE OIL PRESSURE TRANSMITTER IAW DC8 MM 79-30-33.  OPS CHECK GOOD ON ENGINE RUN.
